Differential existential closedness for the j-function

Aslanyan, V, Eterovic, S orcid.org/0000-0001-6724-5887 and Kirby, J (2021) Differential existential closedness for the j-function. Proceedings of the American Mathematical Society, 149 (4). pp. 1417-1429. ISSN 0002-9939

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: © Copyright 2021 American Mathematical Society. This is an author produced version of an article, published in Proceedings of the American Mathematical Society. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: Ax-Schanuel; Existential Closedness; j-function
Dates:
  • Published (online): 13 January 2021
  • Published: April 2021
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 03 Nov 2022 15:18
Last Modified: 03 Nov 2022 15:26
Status: Published
Publisher: American Mathematical Society
Identification Number: https://doi.org/10.1090/proc/15333
Related URLs:

Share / Export

Statistics